X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (3447) 3447
Publication (661) 661
Conference Proceeding (105) 105
Book Chapter (35) 35
Book / eBook (30) 30
Paper (19) 19
Web Resource (17) 17
Dissertation (15) 15
Book Review (1) 1
Magazine Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (2137) 2137
diffeomorphisms (1604) 1604
mathematics, applied (1187) 1187
physics, mathematical (446) 446
diffeomorphism (321) 321
dynamical systems (320) 320
analysis (288) 288
maps (273) 273
geometry (259) 259
systems (257) 257
manifolds (246) 246
dynamics (231) 231
mathematics - dynamical systems (224) 224
physics (222) 222
mathematics, general (221) 221
diffeomorphism group (204) 204
physics, multidisciplinary (175) 175
physics, particles & fields (174) 174
mathematical analysis (170) 170
flows (169) 169
stability (160) 160
entropy (156) 156
topology (149) 149
general relativity and quantum cosmology (147) 147
symplectic geometry (147) 147
high energy physics - theory (145) 145
mathematical physics (136) 136
dynamical-systems (127) 127
hyperbolicity (125) 125
circle (124) 124
algorithms (123) 123
algebra (120) 120
differential geometry (115) 115
invariants (109) 109
representations (108) 108
automorphisms (106) 106
mechanics (105) 105
studies (101) 101
quantum physics (100) 100
theoretical, mathematical and computational physics (99) 99
lyapunov exponents (98) 98
sets (97) 97
astronomy & astrophysics (93) 93
attractors (93) 93
surfaces (92) 92
classification (90) 90
orbits (85) 85
geometric topology (83) 83
spaces (83) 83
anosov diffeomorphisms (82) 82
applications of mathematics (82) 82
gravity (82) 82
computer science (81) 81
geodesic-flow (81) 81
homeomorphisms (81) 81
equations (80) 80
mathematics - differential geometry (80) 80
shallow-water equation (79) 79
humans (77) 77
foliations (76) 76
polynomial diffeomorphisms (76) 76
quantization (76) 76
mappings (75) 75
computer science, artificial intelligence (74) 74
dynamical systems and ergodic theory (74) 74
metric entropy (73) 73
mathematical models (68) 68
mathematical theorems (67) 67
research (67) 67
theorem (67) 67
bifurcations (66) 66
homeomorphism (66) 66
anosov diffeomorphism (64) 64
index medicus (64) 64
partial hyperbolicity (64) 64
rigidity (64) 64
diffeomorphism groups (63) 63
mathematical and computational physics (63) 63
radiology, nuclear medicine & medical imaging (63) 63
c-2 (62) 62
3-manifolds (61) 61
homoclinic tangencies (61) 61
motion (61) 61
points (61) 61
image registration (60) 60
mathematics - geometric topology (60) 60
mathematical manifolds (59) 59
nonlinear sciences (59) 59
space (59) 59
statistics & probability (59) 59
transformations (59) 59
deformation (58) 58
camassa-holm equation (56) 56
article (55) 55
curvature (55) 55
theorems (55) 55
differential equations (54) 54
group theory and generalizations (54) 54
mathematics - symplectic geometry (54) 54
spacetime diffeomorphisms (54) 54
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (3532) 3532
French (58) 58
German (7) 7
Chinese (4) 4
Japanese (4) 4
Portuguese (3) 3
Russian (3) 3
Korean (2) 2
Spanish (2) 2
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2009, Springer monographs in mathematics, ISBN 9783540875253
Web Resource
2009, Springer monographs in mathematics, ISBN 9783540875253
Web Resource
2011, Student mathematical library, ISBN 0821853686, Volume 60., xiii, 314
Book
Journal of Differential Equations, ISSN 0022-0396, 05/2019, Volume 266, Issue 11, pp. 7173 - 7196
In 1994, I. Kan constructed a smooth map on the annulus admitting two physical measures, whose basins are intermingled. In this paper, we prove that Kan's map... 
DIFFEOMORPHISMS | MATHEMATICS | HYPERBOLICITY | AXIOM
Journal Article
JOURNAL OF SYMPLECTIC GEOMETRY, ISSN 1527-5256, 2018, Volume 16, Issue 4, pp. 1041 - 1050
We prove that the set of symmetrized conjugacy classes of the kernel of the Calabi homomorphism on the group of area-preserving diffeomorphisms of the 2-disk... 
DIFFEOMORPHISMS | MATHEMATICS
Journal Article
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, ISSN 0002-9947, 06/2018, Volume 370, Issue 6, pp. 3949 - 3996
We prove some new continuity results for the Julia sets J and J(+) of the complex Henon map H-c,H-a(x, y) = (x(2) + c + ay, ax), where a and c are complex... 
MATHEMATICS | POLYNOMIAL DIFFEOMORPHISMS | MAPPINGS
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 10/2016, Volume 261, Issue 7, pp. 3964 - 3986
For diffeomorphisms, we prove that the Pesin's entropy formula holds for some invariant measure supported on any topological attractor that admits a dominated... 
DIFFEOMORPHISMS | MATHEMATICS | FLOWS
Journal Article
2017, Mathematical surveys and monographs, ISBN 9781470435141, Volume no. 219., x, 195 pages
Book
COMMUNICATIONS IN ANALYSIS AND GEOMETRY, ISSN 1019-8385, 2019, Volume 27, Issue 4, pp. 791 - 807
Journal Article
Discrete and Continuous Dynamical Systems- Series A, ISSN 1078-0947, 02/2019, Volume 39, Issue 2, pp. 1049 - 1070
We are considering partially hyperbolic diffeomorphims of the torus, with dim(E-c) > 1. We prove, under some conditions, that if the all center Lyapunov... 
Center foliation | Partial hyperbolic diffeomorphisms | Volume growth | Lyapunov exponents | Absolutely continuous foliation | MATHEMATICS | MATHEMATICS, APPLIED | PARTIALLY HYPERBOLIC DIFFEOMORPHISMS | center foliation | absolutely continuous foliation | ANOSOV DIFFEOMORPHISMS | volume growth
Journal Article
11/2010, Springer Monographs in Mathematics Ser., ISBN 9783642099564
Annotation The study of hyperbolic systems is a core theme of modern dynamics. On surfaces the theory of the fine scale structure of hyperbolic invariant sets... 
Science | Diffeomorphisms
Web Resource
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, ISSN 0075-4102, 07/2019, Volume 752, Issue 752, pp. 229 - 264
We give new sufficient conditions for the integrability and unique integrability of continuous tangent subbundles on manifolds of arbitrary dimension,... 
MATHEMATICS | PARTIALLY HYPERBOLIC DIFFEOMORPHISMS | STABILITY
Journal Article
Ergodic Theory and Dynamical Systems, ISSN 0143-3857, 05/2017, Volume 37, Issue 3, pp. 716 - 738
Given a relatively prime pair of integers, n >= m > 1, there is associated a topological dynamical system which we refer to as an n / m-solenoid. It is also a... 
DIFFEOMORPHISMS | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 01/2018, Volume 370, Issue 1, pp. 27 - 51
In the family of area-contracting Hénon-like maps with zero topological entropy we show that there are maps with infinitely many moduli of stability. Thus one... 
DIFFEOMORPHISMS | MATHEMATICS | HENON FAMILY | RENORMALIZATION
Journal Article
2011, Chicago lectures in mathematics series, ISBN 0226569519, xviii, 290
Group actions are an efficient way of describing symmetries in objects by defining the essential elements of a given object as a set. The symmetries of the... 
Group actions (Mathematics) | Manifolds (Mathematics) | Diffeomorphisms | Mathematics
Book
2010, Applied mathematical sciences, ISBN 3642120547, Volume 171.
Web Resource
2010, Applied mathematical sciences, ISBN 3642120547, Volume 171.
Web Resource
International Journal of Bifurcation and Chaos, ISSN 0218-1274, 2013, Volume 23, Issue 6
Journal Article
1997, Proceedings of the Steklov Institute of Mathematics, Volume 217, 1997, issue 2 of 4., 282
Book
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.